MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE
Model Number 7211004
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during use instruments outside patient, there was a fluid leaked from the dyonics 25 cassette.The cassette was missing the transducer membrane and the main body of the pump broke down due to the fluid leakage.The procedure was completed with a s+n back-up device.A significant delay was reported.No patient complications were reported.
 
Additional Manufacturer Narrative
The reported device was received for evaluation.A visual inspection revealed that the cassette is missing two transducer membranes.A functional evaluation was not performed because the cassette would leak fluids due to the missing transducer membranes.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined.Factors that could have contributed to the failure include pressurizing a cassette prior to insertion into the controller.No containment or corrective actions are recommended at this time.

Brand Name
DYONICS 25 INFLOW ONLY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12750523
Report Number1643264-2021-02390
Device Sequence Number1388880
Product Code HRX
UDI-Device Identifier03596010543561
UDI-Public03596010543561
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number7211004
Device Catalogue Number7211004
Device Lot Number50938210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown